# SDR DALA2025100707309

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 68,478 hours, 32,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 341
- Condition: Failed
- Location: Zone 800
- Part time: 100,675 hours, 43,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 831 (REFER TO AMDS CARD 5210-7089-LF RII). C/A: REMOVED DOOR DAMPER P/N FE174-004 S/N 341 ON UNSERVICEABLE CONDITION OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM-52-11- 14-000-001-B STEP 3.B, D AND STEP 4 JOB IN PROGRESS. REPLACED EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-14-000-001-B AND AS PER A320 FAM AMM52-11-14 -400-001-B,
